# SDR DALA2015050803144

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1060-1080
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK RT SIDE BS 1060 - 1080 RBL 45.  SEAT TRACK UPPER SURFACE CORRODED INSIDE CHANNEL AND ON UPPER CROWN FLANGES. REMOVED DAMAGED SECTION AND INSTALLED NEW SEAT TRACK IAW SRM REPAIR 4.
